# SDR EF2R2000300

- Difficulty date: November 30, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N243TR
- Make and model: Boeing 727228
- Aircraft serial: 23503
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE AFT LAV SERVICE DOOR HINGES WERE FOUND TO BE CORRODED BEYOND ALLOWED LIMITS.  REMOVED AND REPLACED DAMAGED HINGES.
